# SDR QXEA200300704

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 3,277 hours, 2,491 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007703
- Part serial: P143C
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- 'SUP'ON FLIGHT 2527 DURING APPROACH LAVATORY SMOKE DETECTOR ACTIVATED SHORTLY AFTER BLEED SYSTEM CHANGED OVER TO APU AIR.  NO SMOKE NOTED.  REMOVED AND REPLACED APU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
